# SDR YENA2021112900790

- Difficulty date: November 26, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N760JB
- Make and model: Airbus A320-232
- Aircraft serial: 03659
- Aircraft time: 50,066 hours, 17,850 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1759, JFK-KIN. ODOR FUME EVENT FROM 10000 THROUGH 4000 SMELLED LIKE MAGIC MARKER. BLEACH CHLORINE-LIKE. NOTICED IN THE FLIGHT DECK AND FWD CABIN SOME HEAD ACHED AND SCRATCHY THROATS; COMPLIED WITH INFORMATION NOTICE 2017-T015 AND SECTION A(A) ISOLATED FAULT TO TYPE 10 (A) 1 C TSM 05-50-00-810-085-B/TSM 05-50-00-810-085-D AC OK FOR SERVICE MCC ENRIQUE NOTED
